# SDR AALA200801418

- Difficulty date: May 28, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- Aircraft time: 41,287 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJU INFLIGHT T1555/28MAY.  EMERGENCY LIGHT AT RIGHT HAND AISLE EXIT ILLUMINATED IN FLIGHT.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT RIGHT HAND AISLE EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
